# SDR UIEA2024011900017

- Difficulty date: January 19, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N859GT
- Make and model: Boeing 747-8F
- Aircraft serial: 62441
- Aircraft time: 36,468 hours, 5,942 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, F, A

## Discrepancy

ENGINE 2 FIRE DURING CLIMB.  REF LP 1741535 M16: R/R ENGINE 2 IAW ATLAS W.C. B-72-099-00-01. REF LP 1741537 M22: R/R ENG 2 BOTTLE B IAW AMM 26-21-03-400-801. REF LP 1741538 M23: R/R ENG 2 OUTBOARD T/R IAW AMM 78-31-01-400-801-G00.
